Open Access
Issue
ESAIM: M2AN
Volume 55, Number 2, March-April 2021
Page(s) 689 - 711
DOI https://doi.org/10.1051/m2an/2021006
Published online 01 April 2021
  1. O. Alvarez, E. Carlini, R. Monneau and E. Rouy, Convergence of a first order scheme for a non local eikonal equation. IMACS J. Appl. Numer Math. 56 (2006) 1136–1146. [Google Scholar]
  2. S. Awatif, Equations d’hamilton-jacobi du premier ordre avec termes intégro-différentiels. Commun. Part. Differ. Equ. 16 (1991) 1057–1074. [Google Scholar]
  3. S. Blandin and P. Goatin, Well-posedness of a conservation law with non-local flux arising in traffic flow modeling. Numer. Math. 132 (2016) 217–241. [Google Scholar]
  4. F.A. Chiarello, An overview of non-local traffic flow models. Preprint https://hal.archives-ouvertes.fr/hal-02407600 (2019). [Google Scholar]
  5. F.A. Chiarello and P. Goatin, Global entropy weak solutions for general non-local traffic flow models with anisotropic kernel. ESAIM: M2AN 52 (2018) 163–180. [CrossRef] [EDP Sciences] [Google Scholar]
  6. F.A. Chiarello and P. Goatin, Non-local multi-class traffic flow models. Netw. Heterog. Media 14 (2019) 371–387. [Google Scholar]
  7. F.A.A. Chiarello, J. Friedrich, P. Goatin, S. Göttlich and O. Kolb, A non-local traffic flow model for 1-to-1 junctions. Eur. J. Appl. Math. (2019). [PubMed] [Google Scholar]
  8. F.A. Chiarello, J. Friedrich, P. Goatin and S. Göttlich, Micro-Macro limit of a non-local generalized Aw-Rascle type model. SIAM J. Appl. Math. 80 (2020) 1841–1861. [Google Scholar]
  9. M.G. Crandall and P.-L. Lions, Two approximations of solutions of Hamilton-Jacobi equations. Math. Comp. 43 (1984) 1–19. [Google Scholar]
  10. C.F. Daganzo, A variational formulation of kinematic waves: basic theory and complex boundary conditions. Transp. Res. Part B Methodol. 39 (2005) 187–196. [Google Scholar]
  11. C.F. Daganzo, On the variational theory of traffic flow: well-posedness, duality and applications. Netw. Heterogen. Media 1 (2006) 601–619. [Google Scholar]
  12. C. De Filippis and P. Goatin, The initial-boundary value problem for general non-local scalar conservation laws in one space dimension. Nonlinear Anal. 161 (2017) 131–156. [Google Scholar]
  13. L.C. Evans, The perturbed test function method for viscosity solutions of nonlinear PDE. Proc. R. Soc. Edinburgh: Sect. Math. 111 (1989) 359–375. [Google Scholar]
  14. N. Forcadel, C. Imbert and R. Monneau, Homogenization of fully overdamped frenkel–kontorova models. J. Differ. Equ. 246 (2009) 1057–1097. [Google Scholar]
  15. N. Forcadel, C. Imbert and R. Monneau, Homogenization of some particle systems with two-body interactions and of the dislocation dynamics. Discrete Contin. Dyn. Syst. 23 (2009) 785–826. [Google Scholar]
  16. N. Forcadel, C. Imbert and R. Monneau, Homogenization of accelerated Frenkel-Kontorova models with n types of particles. Trans. Am. Math. Soc. 364 (2012) 6187–6227. [Google Scholar]
  17. M. Garavello and B. Piccoli, Traffic Flow on Networks. Conservation Laws Models. In: Vol. 1 of AIMS Series on Applied Mathematics. American Institute of Mathematical Sciences (AIMS), Springfield, MO (2006). [Google Scholar]
  18. P. Goatin and E. Rossi, Well-posedness of IBVP for 1D scalar non-local conservation laws. J. Appl. Math. Mech./Z. Angew. Math. Mech. 99 (2019). [Google Scholar]
  19. P. Goatin and S. Scialanga, Well-posedness and finite volume approximations of the LWR traffic flow model with non-local velocity. Netw. Heterog. Media 11 (2016) 107–121. [Google Scholar]
  20. K. Han, T. Yao and T.L. Friesz, Lagrangian-based hydrodynamic model: Freeway traffic estimation. Preprint arXiv:1211.4619 (2012). [Google Scholar]
  21. E. Hopf, On the right weak solution of the Cauchy problem for a quasilinear equation of first order. J. Math. Mech. 19 (1969/1970) 483–487. [Google Scholar]
  22. C. Imbert, R. Monneau and E. Rouy, Homogenization of first order equations with (u/ε)-periodic Hamiltonians. II. App. Dislocations Dynamics. Comm. Part. Differ. Equ 33 (2008) 479–516. [Google Scholar]
  23. H. Ishii, Perron’s method for Hamilton-Jacobi equations. Duke Math. J. 55 (1987) 369–384. [Google Scholar]
  24. J.A. Laval and L. Leclercq, The Hamilton-Jacobi partial differential equation and the three representations of traffic flow. Transp. Res. Part B: Methodol. 52 (2013) 17–30. [Google Scholar]
  25. P.D. Lax, Hyperbolic systems of conservation laws. II. Comm. Pure Appl. Math. 10 (1957) 537–566. [Google Scholar]
  26. J.P. Lebacque and M.M. Khoshyaran, A variational formulation for higher order macroscopic traffic flow models of the GSOM family. Transp. Res. Part B: Methodol. 57 (2013) 245–255. [Google Scholar]
  27. L. Leclercq, J.A. Laval and E. Chevallier, The lagrangian coordinates and what it means for first order traffic flow models. In: Proc. of the 17th International Symposium on Transportation and Traffic Theory. Elsevier (2007) 735–753. [Google Scholar]
  28. M.J. Lighthill and G.B. Whitham, On kinematic waves. II. A theory of traffic flow on long crowded roads. Proc. R. Soc. London. Series A. Math. Phys. Sci. 229 (1955) 317–345. [Google Scholar]
  29. P.-L. Lions, G.C. Papanicolaou and S.R.S. Varadhan, Homogeneization of hamilton-jacobi equations. Unpublished (1986). [Google Scholar]
  30. O.A. Olenik, Discontinuous solutions of non-linear differential equations. Amer. Math. Soc. Transl. 26 (1963) 95–172. [Google Scholar]
  31. P.I. Richards, Shock waves on the highway. Oper. Res. 4 (1956) 42–51. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you